# SDR DHL9770218D

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION ON FLOORBEAM UPPER CHORD STA 277 FROM LBL 14 TO RBL 14.  REMOVED MANUAL EXTENSION DRUM FOR ACCESS, CUT OUT DAMAGED AREA, LBL 3, CUT OUT 1 X 3.5, CUT OUT DAMAGED AREA 7 TO 10, 1 X 3.5.  INSTALLED REPAIRS PER SRM 51-40-1.
